# SDR 00FDEA00877

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-358  AFT T/O, NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  RED TAB ACCOMPLISHED. R&R CONTROL UNIT PER IAW MM 26-14-0.  NO FAULTS NOTED.
